# SDR SWAA2023102098919

- Difficulty date: September 10, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON TRAILING EDGE LOCATED ORSS273 AT LT WING 2023-577831<[01] REPLACED SUPPORT BRACKET ON TRAILING EDGE LOCATED ORSS273 AT LT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. DWG: 115A2900 SHEET: 1 REV: E  CRACK LENGTH IS: 0.730 INCHES.   TOOL USED ELECTRONIC CALIPER P/N: 4996A52 S/N: 200814539 DUE DATE: 16-MAR-24;[02] REPLACED SUPPORT BRACKET ON TRAILING EDGE LOCATED ORSS273 AT LT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. DWG: 115A2900 SHEET: 1 REV: E
